Uniformly distributed sequences and rings of complex numbers

M. Pasteka, R.~F. Tichy

Research output: Contribution to journalArticleResearchpeer-review

Original languageUndefined/Unknown
Pages (from-to)1-10
Number of pages10
JournalRivista di matematica della Università di Parma
Volume3
Publication statusPublished - 2000

Cite this

Uniformly distributed sequences and rings of complex numbers. / Pasteka, M.; Tichy, R.~F.

In: Rivista di matematica della Università di Parma, Vol. 3, 2000, p. 1-10.

Research output: Contribution to journalArticleResearchpeer-review

@article{f52c5c9755c744e3bdc9cea108c53678,
title = "Uniformly distributed sequences and rings of complex numbers",
author = "M. Pasteka and R.~F. Tichy",
year = "2000",
language = "undefiniert/unbekannt",
volume = "3",
pages = "1--10",
journal = "Rivista di matematica della Universit{\`a} di Parma",
issn = "0035-6298",
publisher = "Universit{\`a} degli Studi di Parma",

}

TY - JOUR

T1 - Uniformly distributed sequences and rings of complex numbers

AU - Pasteka, M.

AU - Tichy, R.~F.

PY - 2000

Y1 - 2000

M3 - Artikel

VL - 3

SP - 1

EP - 10

JO - Rivista di matematica della Università di Parma

JF - Rivista di matematica della Università di Parma

SN - 0035-6298

ER -